# SDR USAA920081185

- Difficulty date: May 28, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 64,714 hours, 44,824 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPETITIVE UPPER LAP SEAM INSPECTION. NR 4417266, CRACKED FUSELAGE SKIN, BS 520, S10R, REPAIRED FUSELAGE SKIN, BS 500D, S10R IAW EA120783.
